# SDR ASAA2023090145045

- Difficulty date: September 1, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,312 hours, 8,553 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 12441
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 27,399 hours, 8,581 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 REFUEL VALVE REQUIRES MANUAL OPERATION. GROUNDED - YES. (RESOLVED ON W/O: 1967254 TASKCARD: N/R-00002 ) TROUBLE SHOT PER WDM 28-44-11 AND SSM28-44-11 FOUND #2 REFUELING QTY INDICATOR BAD. REMOVED #2 REFUELING QTY IND PER AMM 28-41-61-000-801. INSTALLED #2 REFUELING QTY IND PER AMM 28-41-61-400-801 OPS TEST PER AMM 28-41-61-400-801 PARA G. INDICATOR TEST IS GOOD. ACCOMPLISHED REFUELING VALVE OPS TEST PER AMM 28-21-51-400-801 PARA G. OPS TEST IS GOOD. A/C RELEASED FROMM MEL 28-10G C/N 01040428 SEAMC PETER NOTIFIED.
